# SDR CA951204009

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3717927
- Condition: Cracked
- Location: Fs596-617
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH ATTIC WEB PANEL STA 596-617 BL61.6 WL270-284 CRACKED. REPAIRED IN ACCORDANCE WITH TRANSPORT CANADA APPROVAL W-RA95-106 ISSUE 1.
